Liste de publications

mardi 11 décembre 2012
par Annie Millet

Page HAL
Liste de publications

Les publications sont classées par thèmes. Des Notes aux Comptes Rendus annonçant des articles ultérieurement publiés n'y sont pas incluses. Les fichiers (au format .dvi ou .pdf ) des publications les plus récentes sont disponibles depuis cette page. Les prépublications d'articles non encore parus sont disponibles sur Hal et arXiv.  

I - THEORIE ERGODIQUE

1. Dilatations de certaines contractions de Lp,  C.R. Acad. Paris, Série A t.283 (1976), p. 1041-1043.
2. Un théorème ergodique en moyenne, C.R. Acad. Sc. Paris, Série A t. 283 (1976),p. 1103-1106. 
3. On the existence of sigma-finite invariant measures for Lp-operators, Israel Journal of Mathematics 33 (1979), p. 349-367 (avec L. Sucheston).
4. Sur le théorème en moyenne d'Akcoglu-Sucheston, Mathematische Zeitschrift 172 (1980), p. 213-237.
5. On fixed points and multiparameter ergodic theorems in Banach lattices, Canadian Journal of Mathematics 40 (1988), p. 429-458 (avec L. Sucheston).

II - PROCESSUS INDICES PAR UN ENSEMBLE FILTRANT

1. Sur la caractérisation des conditions de Vitali par la convergence essentielle des martingales, C.R. Acad. Sc. Paris, Série A t. 287 (1978), p. 887-890.
2. Characterization of Vitali conditions with overlap in terms of convergence of classes of amarts, Canadian Journal of Mathematics 31 (1979), p. 1033-1046 (avec L. Sucheston).
3. La convergence essentielle des martingales bornées dans L1 n'implique pas la condition de Vitali V, C.R. Acad. Sc. Paris, Série A t. 288 (1979), p. 595-598 (avec L. Sucheston).
4. Convergence of classes of amarts indexed by directed sets - Characterization in terms of Vitali conditions, Canadian Journal of Mathematics 32 (1980) , p. 86-125 (avec L. Sucheston).
5. A characterization of Vitali conditions in termsof maximal inequalities, The Annals of Probability 8 (1980), p. 339-349 (avec L. Sucheston).
6. On convergence of L1-bounded martingales indexed by directed sets, Probability and Mathematical Statistics 1 (1980), p. 151-169 (avec L. Sucheston).
7. On covering conditions and convergence, Proceedings of the Conference on Measure Theory, Oberwolfach 1979, Lecture Notes in Mathematics 794 (1980), p. 431-454

III - PROCESSUS A DEUX PARAMETRES

1. Régularité à gauche des gauche des martingales fortes à plusieurs indices, C.R. Acad. Sc. Paris, Série A t.290 (1980), p. 773-776 (avec J.P. Fouque).
2. On regularity of multiparameter amarts and martingales, Zeitschrift für Wahrscheinlichkeitstheorie verwandte Gebiete 56 (1981), p. 21-45 (avec L. Sucheston).
3. On compactness and optimality of stopping times, Proceedings of the Conference on Martingale Theory in Harmonic Analysis and Banach Spaces, Lecture Notes in Mathematics 939 (1981), p. 36-61 (avec G.A Edgar et L. Sucheston).
4. Convergence and regularity of strong submartingales, Processus Aléatoires à deux Indices, Proceedings du Colloque E.N.S.T.- C.N.E.T. Paris 1980, Lecture Notes in Mathematics 863 (1981), p. 50-58.
5. On convergence and regularity of (Delta 1) submartingales, Annales de l'Institut Henri Poincaré 19 href=" (1983), p. 25-42.
6. Demi-convergence of processes indexed by two indices, Annales de l'Institut Henri Poincaré 19 (1983), p. 175-187 (avec L. Sucheston).

IV - ARRET OPTIMAL ET CONTROLE OPTIMAL

1. On randomized tactics and optimal stopping in the plane, The Annals of Probability 13 (1985), p. 946-965.
2. Points, lignes et systèmes d'arrêt flous et problème d'arrêt optimal, Séminairede Probabilités XX, Lecture Notes in Mathematics 1204 (1986), p. 81-94 (avec G. Mazziotto). 
3. Stochastic control of two-parameter processes; application to the two-armed bandit problem, Stochastics 22 (1987), p. 251-288 (avec G. Mazziotto).
4. A probabilistic approach of the reduite, Probability and Mathematical Statistics 13 (1992), p. 97-121, (avec N. El Karoui et J.P. Lepeltier). Fichier.pdf

V - CALCUL DES VARIATIONS STOCHASTIQUE ET ANALYSE INFINIE DIMENSIONNELLE

1. Integration by parts and time reversal for diffusion processes, The Annals of Probability 17 (1989),p. 208-238 (avec D. Nualart et M. Sanz-Solé).
2. Time reversal for infinite dimensional diffusions, Probability Theory and Related Fields 82 (1989), p. 315-347 (avec D. Nualart et M. Sanz-Solé).
3. Absolute Continuity of the law of an infinite-dimensional Wiener functional with respect to the Wiener probability, Probability Theory and Related Fields 85 (1990), p. 403-411 (avec G. Mazziotto). Fichier.pdf
4. An introduction to the stochastic calculus of variations and to the anticipative calculus, publication de l'Université de Torun (1990).
5. On the continuity of Ornstein-Uhlenbeck processes in infinite dimension, Probability Theory and Related fields 92 (1992), p. 529-547 (avec W. Smolenski). Fichier.pdf
6. Small perturbations of Gaussian regressors, Statistics and Probability Letters 24 (1995), p. 21-31 (avec W. Smolenski). Fichier.pdf
7. Points of positive density for the solution to a hyperbolic SPDE, Potential Analysis 7 (1997), p. 623-659 (avec M. Sanz-Solé).  Fichier.pdf
8. Approximation of rough paths of fractional Brownian motion, Random Fields and Applications V Centro Stefano Franscini, Ascona, May 2005 Series: Progress in Probability, Vol. 59, p. 275-304 (2008), (avec Marta Sanz-Solé)

VI - GRANDES DEVIATIONS

1. Small perturbations for quasilinear anticipating stochastic differential equations, International Series of Numerical Mathematics Birkhaüser Verlag Basel Vol. 102 (1991), p. 149-157 (avec D. Nualart et M. Sanz-Solé).
2. Composition of large deviation principles and applications, Stochastic Analysis : Liber Amicorum for Moshe Zakai, Academic Press 1991, p. 383-396 (avec D.  Nualart et M. Sanz-Solé). Fichier.pdf
3. Large deviations for a class of anticipating stochastic differential equations, The Annals of Probability 20 (1992), p. 1902-1931, (avec D. Nualart et M. Sanz-Solé). Fichier.dvi
4. Varadhan estimates for the density of the solution to a parabolic stochastic partial differential equation, Stochastic Processes and their Applications, Proceedings of the fifth Gregynog Symposium, World Scientific (1996), p. 330-342 (avec M. Sanz-Solé). Fichier.pdf
5. Uniform large deviations for parabolic SPDEs and applications, Stochastic Processes and their Applications 72 (1997), p. 161-186 (avec F. Chenal) Fichier.pdf.
6. Large Deviations for Stochastic flows and anticipating SDEs in Besov-Orlicz spaces, Stochastics and Stochastic Reports 63 (1998), p. 267-302, (avec M. Mellouk). Fichier.pdf
7. Law of iterated logarithm for parabolic SPDEs, Seminar on Stochastic Analysis, Random Fields and Applications (Ascona 1996), p. 101-123, Progr. Probab. 45, Birkhäuser, Basel, 1999 (avec F. Chenal).
8. Large deviations for rough paths of the fractional Brownian motion, Annales de l’Institut Henri Poincaré, Probabilités et Statistiques 42 (2006), n°2, p. 245-271 (avec M. Sanz-Solé).
9. Large deviations for the Boussinesq equation under random influences, Stochastic Processes and their Applications 119-6 (2009), p. 2052-2081, (avec J. Duan), doi:10.1016/j.spa.2008.10.004 . Voir aussi le fichier auteur Fichier.pdf
10. Stochastic 2D hydrodynamical type systems:  Well posedness and large deviations, Appied Mathematics and Optimization à paraitre, DOI : 10.1007/s00245-009-9091-z (avec I. Chueshov). Voir aussi le fichier auteur Fichier.pdf
11. Large deviation principle and inviscid shell models, Electronic Journal of Probability Vol. 14 Paper 89 (2009), p. 2581-2579 (avec H. Bessaih) LienEJP
12. Large deviations and the zero viscosity limit for 2D Navier Stokes equations with free boundary, SIAM Journal on Mathematical Analysis , Vol 44-3, p. 1861-1893 (2012), (avec H. Bessaih).

VII - THEOREME DE SUPPORT

1. Support theorems for a class of anticipating stochastic differential equations, Stochastics and Stochastics Reports 39 (1992), p. 1-24 (avec D. Nualart). Fichier.dvi
2. Un théorème de support pour une équation aux dérivées partielles stochastiques hyperbolique, C. R. Acad. Sc. Paris, Série I, t. 315 (1992), p. 615-618 (avec M. Sanz-Solé).
3. On the support of a Skorohod anticipating stochastic differential equation, Barcelona Seminar on Stochastic Analysis, Progress in Probability Vol. 32, p. 103-131, Birkhaüser Verlag, Basel (1993) (avec M. Sanz-Solé). Fichier.pdf
4. The support of the solution to a hyperbolic SPDE, Probability Theory and Related Fields 98 (1994), p. 361-387 (avec M. Sanz-Solé) Fichier.dvi
5. A simple proof of the support theorem for diffusion processes, Séminaire de Probabilités XXVIII (1994), Lecture Notes in Mathematics 1583, p. 36-48 (avec M. Sanz-Solé). Fichier.dvi
6. Approximation and support theorem in Hölder norm for parabolic stochastic partial differential equations, The Annals of Probability 23 (1995), p. 178-222 (avec V. Bally et M. Sanz-Solé). Fichier.dvi
7. Approximation and support theorem for a two-space dimensional wave equation, Bernoulli 6 (5) (2000), p. 887-915 (with M. Sanz-Solé). File.pdf 
8. A support theorem for a generalized Burger equation, Potential Analysis 15 (2001), p. 361-408 (avec C. Cardon-Weber). Fichier.pdf
9. Wong Zakai approximation and support theorem, Stochastic Analysis and Applications , 29- 4, p. 570-611 (2011). (avec I. Chueshov)

VIII - EXISTENCE, REGULARITE et DISCRETISATION DE SOLUTIONS D'EDP STOCHASTIQUES

1. A stochastic wave equation in two space dimension: smoothness of the law, The Annals of Probability 27 (1999), p. 803-844 (avec M. Sanz-Solé). Fichier.pdf
2. On a stochastic wave equation in two space dimension: regularity of the solution and its density, Stochastic Processes and their Applications 86 (2000), p. 141-162 (avec P.L. Morien). Fichier.pdf
3. On a non linear stochastic wave equation in the plane: existence and uniqueness of the solution, The Annals of Applied Probability  11 (2001), p. 922-951 (avec P.-L. Morien). Fichier.pdf
4. On strongly Petrovskii's parabolic SPDEs in arbitrary dimension and application to the stochastic Cahn-Hilliard equation,   Journal of Theoretical Probability   17-1 (2004), p. 1-49 (avec C. Cardon-Weber). Fichier.pdf
Vous pouvez voir le résumé sur le site  Kluwer
5.  On implicit and explicit discretization schemes for parabolic SPDEs in any dimension,  Stochastic Processes and their Applications  115-7 (2005), p. 1073-1106 (avec P.L. Morien). Fichier.pdf
6. On discretization schemes for stochastic evolution equations,  Potential Analysis  Vol. 23 (2005),  p. 99-134 (avec I. Gyöngy). Fichier.pdf
7. Rate of Convergence of Implicit Approximations for stochastic evolution equations, Stochastic Differential Equations: Theory and Applications A volume in Honor of Professor Boris L. Rosovskii, Interdisciplinary Mathematical Sciences, Vol 2  World Scientific (2007), p. 281-310  (avec I. Gyöngy) Fichier.pdf
8. Rate of Convergence of Space Time Approximations for stochastic evolution equations,   Potential Analysis   Vol.30-1 (2009), p. 29-63, (avec I. Gyöngy) DOI 10.1007/s11118-008-9105-5 Voir aussi le fichier auteur Fichier.pdf         
9. On the splitting method for some complex-valued quasilinear evolution equations, 9th Workshop on Stochastic Analysis and Related Topics (in Honour of Ali Süleyman Üstünel, Paris June 2010), Proceedings in Mathematics and Statistics, Vol 22, Springer Verlag, p. 57-90 (2012)., (avec Z. Brzezniak).
10. On the stochastic Strichartz estimate and the non linear stochastic Schrödinger equation on a compact Riemannian manifold, (avec Z. Brzezniak).
.

Agenda

<<

2017

>>

<<

Juin

>>

Aujourd'hui

LuMaMeJeVeSaDi
2930311234
567891011
12131415161718
19202122232425
262728293012